r/ADHD•
Toaster-Porn

Anyone getting consistent headaches with vyvanse late into their usage?

Medication

TLDR; consistent headaches 1.5 years into usage. No other abnormalities and confused as to why this be happening.

So I’ve been using vyvanse (30mg taken daily) for about 1.5 years now, and it’s been great. When I forget to take my meds, I tend to get a horrible headache.

However these past three days I’ve been getting a headache like that at the same point in the day even though I’ve been taking my meds. I’m not on any other medication and I always take my meds round the same time (8am ~ 10am).

I’m incredibly confused as to what’s going on. I’ve been on top of my hydration game and I’m a big juice drinker, so I don’t think I’m low on any vitamins. I’m really at a total loss as to what’s happening with me to have headaches back to back with each day.

I feel like a condition like this would have shown up a lot earlier in my time with vyvanse, but 1.5 years in?

Is it the meds or should I be concerned with something else entirely? What’s your thoughts?

Posted Jun 13, 2025, 10:41 PM UTC

13
Loading comments…